# SDR FDEA2020022090355

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 113N72081
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD AILERON ,2EA COUNTER BALANCES HAVE FLAKING PAINT AND/OR   CORROSION REMOVED AND REPLACED 2 CORRODED LEFT WING O/B AILERON COUNTER BALANCES IAW   B757 SRM 51-60-01-OG AND 51-40-02.RESTORED FINISH ON OTHER 2 COUNTER BALANCES IAW   B757 AMM 51-20-00.(NO MOMENT CHANGE NO REBALANCE REQUIRED )
